# SDR CALA2018041801179

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 50,185 hours, 21,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 167008
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT WINDSCREEN EMERGENCY LIGHT NOT FUNCTIONAL.   REPLACED THE BULBS IN THE EMERGENCY LIGHT,  OPS CHECKED GOOD IAW AMM 33-51-20-400-001C3.
